# SDR SWIA202158814

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 34,333 hours, 34,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 660702 : TRANSFERRED FROM CAMP 22966043. PASSENGER DOOR AFT FRAME HAS A CRACK RUNNING APPROX. 3" ALONG ANGLE JUST BELOW WHERE DOOR PULLEY IS ATTACHED.    (R-O 6/19/21 - IN SERVICE - FILED CLOSED)REPAIRED MCD AFT FORMER UNDER PULLEY MOUNTING BRACKET IN REF TO REO 601R-52-11-2880, REV.--, DATED 2021-06-19. COMPLIED WITH TASK CARD 51-900-1003-SKY.
